MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INCISOR PLUS,4.5MM,CONCAVE CRV /6; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. INCISOR PLUS,4.5MM,CONCAVE CRV /6; SAW, POWERED, AND ACCESSORIES
Model Number 7209075
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were shavings from the blade falling into patient.A backup was available, there was no delay in the case.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
INCISOR PLUS,4.5MM,CONCAVE CRV /6
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7501323
Report Number1219602-2018-00549
Device Sequence Number1652675
Product Code HAB
UDI-Device Identifier03596010582829
UDI-Public(01)03596010582829(17)221129(10)50699856
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2022
Device Model Number7209075
Device Catalogue Number7209075
Device Lot Number50699856
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1